# SDR ASAA2019111431300

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,818 hours, 14,250 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CONTINUES TO HAVE BOTTOM RIGHT EGT SIGNAL FAULTS AND TREND DATA THAT REFLECT EGT INDICATION SYSTEM ERRORS GROUNDED - YES. REMOVED AND REPLACED ENGINE #1 CJ9 HARNESS PER B737-800 AMM 73-21-06. PERFORMED FADEC SYSTEM TEST PER AMM 73-21-00-700-802-F00 OPC GOOD.
